A new approach to network-based H-infinity control for stochastic systems

Full text for this resource is not available from the Research Repository.

Zhou, Qi and Shi, Peng (2012) A new approach to network-based H-infinity control for stochastic systems. International Journal of Robust and Nonlinear Control, 22 (9). pp. 1036-1059. ISSN 1049-8923

Abstract

In this paper, the problem of network-based control for a class of stochastic systems has been addressed. The network-based control system with induced delays and packet dropouts has been modeled as a time-delay stochastic system with two successive delay components in the state. The H∞ controller design method has been further extended to a more general case, where the system matrices of the physical plant contain parameter uncertainties. Delay fraction method has been used to reduce the conservatism. Three numerical examples have been given to illustrate the usefulness and effectiveness of the proposed method.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/10458
DOI https://doi.org/10.1002/rnc.1750
Official URL http://onlinelibrary.wiley.com/doi/10.1002/rnc.175...
Subjects Current > FOR Classification > 0802 Computation Theory and Mathematics
Current > FOR Classification > 0913 Mechanical Engineering
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID25081, ResPubID25851, H∞control, networked control system, stochastic system, time delay, multiplicative noise, fuzzy-observer-based approach, fault detection, Schur complement, closed-loop system, induced delays, packet dropouts, actuator
Citations in Scopus 31 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login